# SDR UALA2010060301921

- Difficulty date: June 1, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 27,810 hours, 12,463 cycles
- Engine: Iae V2527A5
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAW CREW: ODOR COMING FROM AFT GALLEY AREA.   FOUND NR 2 PACK PUTTING OUT A RANCID ALMOST ELECTRICAL BURNING SMELL. INOPED PACK NR 2 IAW THE MEL. REPLACED AFT TRIM AIR VALVE,  RT RECIRCULATION FILTER AND RT OZONE FILTER IAW MM.  OPS NORMAL, LEAK CHECKS GOOD. PACK BURN-OUT ACCOMPLISHED.
